# SDR AALA202003139010

- Difficulty date: March 12, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 60,409 hours, 22,728 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Computer
- Part number: 66642870
- Part serial: 2779
- Condition: Faulty
- Location: Window Heat
- Part time: 43,006 hours, 21,069 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ELECTRICAL ARCING ACCOMPANIED BY ACRID SMELL FROM BASE OF CA'S FORWARD WINDOW. WINDOW HEAT CB PULLED AND ARCING CEASED. EMERGENCY DECLARED. VISUALLY INSPECTED CAPT'S FWD WINDOW BASE FOR ANY SIGNS OF ARCING. CKS OK, RESISTANCE CHECK OF CAPT'S FWD WINDOW HEAT SENSORS GOOD IAW AWM 30-42-01. REPLACED WINDOW HEAT COMPUTER 1 IAW AMM 30-42-34-000, 30-42-00-710-001.
